IJMA Call for Papers, Vol 2 No. 1, 2024

Dear Respected Authors,

You are invited for Call for paper IJMA Volume 2 No. 1 (March 2024)

IJMA is an interdisciplinary and open-access journal covering Mathematics and Applications.

The journal welcomes submissions in these broad areas of Mathematics and Applications

  • Mathematical Analysis
  • Algebra
  • Biomathematics
  • Industrial Mathematics, Operation Research, and Optimization
  • Data Science/Soft computing
  • Mathematical Physics
  • Financial Mathematics
  • Statictics

Please submit your manuscript to : https://ijma.ub.ac.id/index.php/ijma/about/submissions
Deadline of submission : 15th January 2024
Contact : ijma@ub.ac.id

We are waiting for your submission.

Thank you,